# SDR TRAX200800856

- Difficulty date: June 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 20,075 hours, 16,484 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIPS ARE CRACKED AT RBL 9.  REMOVED AND REPLACED I/B CLIP AT RBL 9 IAW CRJ200 REO 601R-53-11-136.  FABRICATED O/B CLIP FROM 2024-T3 .050" BATCH 845191 SAME AS 601R31113-58 AS INDICATED IN REO 601R-53-11-136 EXCEPT AS NEEDED TO CONFORM TO EXISTING REPAIR DOUBLER CONTOUR.  JOB COMPLETE RAP 7025969.  (B)
